I took sodium valproate 0.25 in the morning and evening for occasional convulsions, and continued to take it because it was withdrawn too soon after the EEG turned good, so I didn't have an attack for several years, but I got up several times in the night in the first month of this year because of an enteritis to deprive myself of sleep.
Severe hair loss in children may be a side effect of medication, you can take oral tonic hair growth tablets and selenium yeast treatment, which can relieve the symptoms of hair loss.It is recommended to check thyroid function and check sex hormone 6 to observe whether there is endocrine disorder.Or switch to other antiepileptic drugs for treatment.But you cannot stop and reduce the dosage.
The side effects of this drug is one aspect, and another is to look at your own endocrine situation, specifically how they are an influence between the factors, relatively large, this color to look at.
Hello, this situation of hair loss is considered to be possibly caused by drugs, but also may be due to lack of sleep or poor nutrition, endocrine disorders caused.It is recommended to ensure sufficient sleep, eat more melanin-rich foods, and if necessary, use Chinese medicine to regulate, or take blood-supporting hair capsules.
Hello, the phenomenon of hair loss may be caused by adverse drug reactions, you can replace other anti-epileptic drugs, such as carbamazepine, phenytoin sodium, etc..Pay attention to rest, avoid staying up late, take appropriate vitamin supplements, and you can take oral treatment with blood-raising and hair growth capsules.